# SDR HALA0600810

- Difficulty date: June 26, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N589HQ
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT ANGLE CRACKED STA 325 RBL 22 WL 199.  REMOVED AND INSTALLED NEW VERICAL SUPPORT ANGLE IAW SRM 51-40-05, SRM 51-20-01-0G-0 AND SRM 51-40-02-60-0.
